The Michigan Mathematical Journal

Maximal surfaces of Riemann type in Lorentz-Minkowski space L3.

Francisco J. López, Rafael López, and Rabah Souam

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 47, Issue 3 (2000), 469-497.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132590

Mathematical Reviews number (MathSciNet)
MR1813540

Digital Object Identifier
doi:10.1307/mmj/1030132590

Zentralblatt MATH identifier
1029.53014

Subjects
Primary: 53Axx: Classical differential geometry
Secondary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]

Citation

López, Francisco J.; López, Rafael; Souam, Rabah. Maximal surfaces of Riemann type in Lorentz-Minkowski space L 3 . The Michigan Mathematical Journal 47 (2000), no. 3, 469--497. doi:10.1307/mmj/1030132590. http://projecteuclid.org/euclid.mmj/1030132590.


Export citation